m+Medelevator.RU
← Поиск публикаций
Cureus · 2024

Pulmonary Foreign Body Granulomatosis Following Intravenous Injection of Oral Medication: A Rare Case Report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Banjade Prakash, Beltran Christian, Itani Asmita, Sharma Munish

Аннотация

Intravenous injection of pulverized tablet formulations intended for oral use may lead to pulmonary foreign body granulomatosis, a rare and serious condition. This case report details an unusual case of pulmonary micronodular disease resulting from the injection of crushed hydrocodone bitartrate and acetaminophen tablets via a peripherally inserted central catheter (PICC). A 62-year-old female on total parenteral nutrition presented with progressive dyspnea on exertion. A high-resolution CT scan revealed bilateral diffuse pulmonary nodules. Bronchoscopy and lung biopsy confirmed the presence of granulomatous inflammation with foreign-body giant cells, consistent with a foreign-body reaction. A detailed history uncovered that the patient had been administering crushed oral medication through her PICC line for better pain control. This case report adds to the literature by documenting the severe consequences of PICC line misuse and enhancing the understanding of lung granulomatous reactions from foreign materials.